Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Side Effects Of Isentress

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Raltegravir (Isentress)

What Is Raltegravir? Who Should Take It? What About Drug Resistance? How Is Raltegravir Taken? What Are the Side Effects? How Does it React With Other Drugs? The Bottom Line What Is Raltegravir? Raltegravir (Isentress) is a drug used for antiviral therapy against HIV. It was formerly known as MK-0518. It is manufactured by Merck. Raltegravir is the first "integrase inhibitor" drug. When HIV infects a cell, it combines its...
Ask the Experts

Side Effects of Isentress

starting to have the sluggishness , druggy feeling againg, anxiety level rising and I am having some weird dreams again. Are these side effects of Isentress as well? And if so, is there any advise you can give me to cope with these...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Isentress (raltegravir) overall is well tolerated but there seems to be a low rate for increased central nervous system side effects (such as depression or lethargy)-? < 5%. You could be unlucky again though an overall clinical and medication... Read more »

Isentress Side Effects

I was on Atripla for 4 years and had problems sleeping with the Sustiva. My doctor and I had a long conversation and we switched to Truvada and Isentress. I started the new treatment last week and sleeping much better but have a burning sensation...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Stomach side effects from Isentress (raltegravir) occur but often compare favorably to other HIV meds. If side effects develop early then often will diminish over the first several weeks. Other conditions (ie H pylori infection, reflux esophagitis)... Read more »

Isentress side effects

I started Isentress 30 days ago and I've been experiencing extreme itching in my lower extremities and rather annoying abdominal pain (it feels like a contusion inside of me). Will these diminish over time or just another fact of life with...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Raltegravir (Isentress)has been a generally well tolerated with fairly low rates of skin problems and abdominal problems. Usually raltegravir would be used with other HIV meds some of those may more commonly cause or contribute to skin or stomach... Read more »

A welcome side effect of Isentress?

About 15 minutes after I take my morning dose of Isentress, my nose gets a bit runny and my sinuses really open up and stay open. My nose stays open all day and night. This is great, since I hate a stuffy nose. Has anyone reported this as a side...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for your post.Neither runny nose, nor erection problems are associated with raltegravir (Isentress) use.. has anyone else out there experienced these symptoms?Be well,BY... Read more »
Connect With Others

Isentress & Side Effects

Posted by design36, 3 Replies
I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? How long... Read more »

Isentress Drug - Side Effects?? HELP

Posted by design36, 1 Reply
I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? How long... Read more »

Isentress and Intelence side effects

Posted by nevereasy, 2 Replies
Anyone taking these two drugs together? One or the other?. I seem to be extremely fatigued and weak. Additionally I am off balance also have a marked increase in my need to take a lorazapam ( anti anxiety) . Anybody else have any of these problems? ... Read more »

Question for males on Intelence and/or Isentress.

Posted by Monchhichi, 1 Reply
Are there any side effects that you have been noticing? My husband just started these at the beginning of April and he is having one side effect that is not listed as a possible side effect of either med. They both have the basic side effects... Read more »